×

On the variance of random sets. (English) Zbl 0617.60013

The concept of the variance of a random set is introduced. An algorithm for determining the expectation and the variance of random sets taking their values in the class of nonempty, compact intervals of the real line is given.

MSC:

60D05 Geometric probability and stochastic geometry
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Artstein, Z; Vitale, R.A, A strong law of large numbers for random compact sets, Ann. probab., 3, 879-882, (1975) · Zbl 0313.60012
[2] Aumann, R.J, Integrals of set-valued functions, J. math. anal. appl., 12, 1-12, (1965) · Zbl 0163.06301
[3] Cressie, N, A strong limit theorem for random sets, Supp. advan. appl. probab., 10, 36-46, (1978) · Zbl 0381.60026
[4] Debreu, G, Integration of correspondences, (), 351-372 · Zbl 0211.52803
[5] Kendall, D.G, Foundations of a theory of random sets, () · Zbl 0275.60068
[6] Matheron, G, Random sets and integral geometry, (1975), Wiley New York · Zbl 0321.60009
[7] Rockafellar, R.T, Measurable dependence of convex sets and functions on parameters, J. math. anal. appl., 28, 4-25, (1969) · Zbl 0202.33804
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.